?

Log in

So, therapy two days a week looks like a go. In addition to whatever… - It's Not Stupid, It's Advanced
August 2006
 
 
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
31
 
 
Sat, Jul. 16th, 2005 02:49 pm
So, therapy two days a week looks like a go. In addition to whatever appointments I end up having with my very hands-on, full-fifty-minutes, I-am-not-a-prescription-dispenser psychiatrist. I like being crazy, all this attention from mental health professionals (it was even her idea to go to two days a week!) scratches my itch.

Listening to Lexapro: 4 days in

I've had two days of 2.5 mg and I'm on my second day of 5 mg. Still needing to drink water constantly. Uncomfortably constipated. Early signs of sexual dysfunction.

This is starting to remind me a lot of what it's like to come down from a roll, and the immediate come-down (not the long-term one) was always one of my favorite parts of doing drugs.

I've got the sparklies, which I think is what most people report as "blurred vision". Naw, things aren't blurry, they're SHINY! ^__^ I'm content to be still, observe, and enjoy life, though I have to be careful how I sit because excess weight on my GI tract is uncomfortable. I'm physically jittery but there's no anxious emotional content along with it, quite the opposite really. I've got the same headache I'd get then too, but OTC painkillers and coffee are covering me fine.

I'm reminded especially of the hardest roll I ever took, two and a half tabs IIRC, where afterwards I was extremely disconnected from my thoughts and emotions. They were there, I was aware, but they were shooting stars across the field of my mind, instead of meteors striking me at my core. It was very pleasant, and it enabled me to see where my reactions came from and why, instead of living in them and repeating them. I am getting that change on Lexapro, but mainly with my anxiety.

Peter Kramer said in one of the vignettes in "Against Depression" that when one of his patient's depression lifted, she said their former work was like him negotiating with an occupying government in her mind. The anxiety and depression acquire a sense of foreignness, alienation. I think I know what she means.

I'm going to smooth out and slightly slow my dosage schedule, I'm going to add the 7.5 mg step for two days before going all the way to 10. I imagine that many of the good and bad effects I'm feeling will go away as my body acclimates to the medication, and I want to give myself more time to adjust.

Whee! <3 SSRIs.

CommentReplyShare